Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on minimal identities for algebras


Authors: A. S. Amitsur and J. Levitzki
Journal: Proc. Amer. Math. Soc. 2 (1951), 320-327
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040285-6
MathSciNet review: 0040285
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Amitsur and J. Levitzki, Minimal identities for algebras, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 449-463. MR 0036751 (12:155d)
  • [2] I. Kaplansky, Rings and a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040285-6
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society